A generalization of an extended stochastic integral
AbstractWe propose a generalization of an extended stochastic integral to the case of integration with respect to a broad class of random processes. In particular, we obtain conditions for the coincidence of the considered integral with the classical Itô stochastic integral.
How to Cite
BerezanskyY. M., and TeskoV. A. “A Generalization of an Extended Stochastic Integral”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 59, no. 5, May 2007, pp. 588–617, http://umj.imath.kiev.ua/index.php/umj/article/view/3334.